# SDR AALA202402279209

- Difficulty date: January 30, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track Splice
- Part number: D5347210420490
- Condition: Worn
- Location: Frm 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN FLOOR SEAT TRACK UPPER INBOARD SPLICE COUPLING HAS ELONGATED / WORN HOLE AT FR 64 AND +Y1292. REPLACED SPLICE COUPLING PER SRM 51-72-11.
